Pacific Journal of Mathematics

Non-recurrent random walks.

K. L. Chung and C. Derman

Article information

Source
Pacific J. Math. Volume 6, Number 3 (1956), 441-447.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043961

Mathematical Reviews number (MathSciNet)
MR0081587

Zentralblatt MATH identifier
0072.35301

Subjects
Primary: 60.0X

Citation

Chung, K. L.; Derman, C. Non-recurrent random walks. Pacific J. Math. 6 (1956), no. 3, 441--447. https://projecteuclid.org/euclid.pjm/1103043961.


Export citation

References

  • [1] D. Blackwell, Extension of a renewal theorem, Pacific J. Math., 3 (1953), 315-320.
  • [2] D. Blackwell, On transientMarkov processes with a countable number of states and stationary transition probabilities, to appear in Ann. Math. Statist.
  • [3] K. L. Chung, Contributions to the theory of Markov chains, J. Res. Nat. Bur. Standards, 5O (1953), 203-208.
  • [4] K. L. Chung, Lecture notes on the theory of Markov chains, Columbia University Graduate Math. Statistices Soc, (1951).
  • [5] K. L. Chung, and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc, (1951).
  • [6] K. L. Chung, and J. Wolfowitz, On a limit theorem in renewal theory, Ann. of Math., 55 (1952), 1-6.
  • [7] W. Doeblin, Sur deux problems de M. Kolmogoroff concernant les chaines denom- brables, Bull. Soc. Math. France, G (1938), 210-220.
  • [8] J. L. Doob, Stochastic processes, New York, 1953.
  • [9] E. Hewitt, and L. J. Savage, Symmetric measures on cartesian products, to appear in Trans. Amer. Math. Soc.
  • [10] W. L. Smith, Asymptoticrenewal theorems, Proc. Roy. Soc. Edinburgh, Sect. A, 64 (1954), 9-48.